# SDR SWAA982605

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND LT WING EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.  RELAMPED EXIT LIGHT PER BOEING MM, OPS NORMAL.
